ADHDaddy

My Forum Comments

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • in reply to: When medication wears off #103631
    ADHDaddy
    Participant

    Our son had been getting Methylphenidate (Quillivant) in the mornings, and we had a similar cliff effect. We have been giving our son a booster that would take us from the end of school until about 7:00pm. Worked wonders for his behavior and ability to do homework, etc. He had been on Quillivant, then Quillichew. Just started him on a longer lasting 36mg of Concerta, which seems to be a good, single 12 hour dose. So preferable to the four a day he had been getting. He is 8yo and about 50lbs.

    ADHDaddy
    Participant

    We have the nurse at our 8 year old’s school give him his afternoon dimethylphenidate at 3:00pm every day. This gets him through after school activities, homework, etc. and wears off around 6:30pm. You will of course have to fill out some paperwork to allow them to administer the medication and provide them the medicine, but it is well worth it.

    Good luck!

Viewing 2 posts - 1 through 2 (of 2 total)